# SDR QXEA0101279

- Difficulty date: July 17, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-CRACKED CASTELLATION AT FRAME 16-2 BETWEEN STRINGER 10 AND 11 FORWARD SIDE. REPAIRED IAW FOKKER SRM 53-02-13, PAGE 5.
